# SDR 3EJA202510070001

- Difficulty date: September 10, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N809JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605094
- Aircraft time: 9,402 hours, 6,462 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Shimmy Dampener
- Part number: 554300112
- Part serial: 10418
- Condition: Failed
- Location: Zone 700
- Part time: 729 hours, 453 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AGGRESSIVE NOSE SHIMMY ON TAKE OFF
